# SDR CA030312019

- Difficulty date: February 18, 2003
- Submitted: March 25, 2003
- Operation: Air carrier
- Make and model: Snias AS350BA
- Aircraft time: 13,863 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Shaft
- Part number: S40
- Condition: Worn
- Location: Hyd Pulley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SPLINES ON HYDRAULIC PULLEY SHAFT, S40, WORN WELL BEYOND LIMITS.
